Doctor insights on:
Anaphylaxis Shock Tetracyclines
Rare: Very rare.Get a more detailed answer ›
Anaphylaxis is a severe, whole-body allergic reaction to a chemical that has become an allergen. After being exposed to a substance such as bee sting venom, the person's immune system becomes sensitized to it. When the person is exposed to that allergen again, an allergic reaction may occur. Anaphylaxis happens quickly after the exposure, is severe, and ...Read more
Increasingly common: Immediate allergic reactions to quinolones have increased over the past 20 years largely due to increased use. In spain they're the 3rd most common cause of immediate hypersensitivity reactions after beta-lactams (pencillins) & nonsteroidal anti-inflammatory agents. Immediate hypersensitivity reactions also include hives, vomiting, and respiratory symptoms as well as anaphylaxis. ...Read moreSee 2 more doctor answers
Rare: Its very uncommon, but possible.Get a more detailed answer ›
I went into anaphylaxis shock three weeks ago every time I try to eat I break of in hives how long does this last ?
Anaphylaxis: After an episode of anaphylaxis, you definitely must see an allergy specialist. You sound as if you may have a food allergy, in which case you will continue having reactions as long as you continue to eat the food causing problems . Usually it is only one main food, or a couple, that are to blame. If you had anaphylaxis once, you can have it again! get an Epipen (epinephrine) and see an allergist soon. ...Read more
If someone was going into anaphylaxis shock, and no epinephrine was available and emt was 15mins away what could one do to keep the victim alive ?
Steroidantihistame: AS Dr. Michael Zacharisen suggests you need to deal with physical shock. In addition, a large dose of any glucocorticoid such as prednisone, or decadron should be given, if available. Have them chew the pills for faster absorption, and antihistamines like Benadryl in normal doses can help. Pseudoephedrine, while not recommended if you have these other medications, can help sustain blood pressure. ...Read moreSee 1 more doctor answer
Not normal: Anaphylaxis is uncommon. It is important for you to know exactly what happened so that you can inform healthcare providers who care for you in the future. Ask your surgeon or anesthesiologist for that information. Even if they are not certain which medication or material caused the reaction, they should be able to provide information that will be useful in the future. ...Read moreSee 1 more doctor answer
Your question is not: clear. Please clarify and re-ask.Get a more detailed answer ›
Rare: There are a few case reports in the literature for both adults and children with documented anaphylactic reactions to macrolides. Overall this class of antibiotic is associated with far fewer such reactions compared to penicillin, penicillin derivatives and quinolones. ...Read moreSee 1 more doctor answer
No: They are 2 very different crises. Both are potentially lethal. I hope you never have to find out what they are like. Why are you taking mtx? ...Read more
What does ER do if a patient with heart disease and tachycardia has anaphylaxis shock? Do they still give epinephrine injection?
Usualloy yes.: Tachycardia is frequently caused by anaphylaxis. The only drug that truly treats the condition is epinephrine. Therefore, the drug should still be used in patients with heart disease. However, a good way of reducing the danger from the medication is to give lower initial doses, e.g. A pediatric dose of 0.15mg im, which can be repeated every 10 minutes as necessary. ...Read more
Is it safe to do MRI with contrast to see AVM / aneurysm if i had at CT with contrast anaphylaxis shock ? Or how can do it otherwise ? Thank a lot.
Different: X-ray (CT) contrast is iodine based and allergic reactions are fairly common. MRI uses Gadolinium which is completely different and allergic reactions are rare. Here is a reference: http://www.medicalnewstoday.com/releases/92774.php I'm not aware of any cross-reactivity but the radiologist supervising your study will know for sure. Mention your previous reaction to them. ...Read more
Rare: You have no history of contrast allergy so there is no clear cut indication for premedication. However, your history of asthma and anxiety about the procedure may increase your susceptibility and should be addressed. It is reasonable to ask your doctor for a mild sedative like valium before the test. No harm in premedication steroid/benadryl if your doctor prescribes it too. Risk remains small. ...Read moreSee 1 more doctor answer
A condition in which a person cannot circulate enough blood (carrying oxygen and nutrients) to the vital organs in the body. If shock persists, various parts of the body will stop working, and the person will die. Causes of shock include injuries, excessive bleeding, heart failure, infections, chemical imbalances, ...Read more
- Talk to a doctor online
- Anaphylaxis shock macrolides
- Anaphylaxis vs anaphylactic shock
- How common is anaphylaxis shock with quinolones?
- How common is anaphylaxis shock with cephalosporin?
- How common is anaphylaxis shock with aminoglycoside?
- Anaphylaxis shock cephalosporin